A Higgs bundle on a Hermitian symmetric space, II

Biswas, Indranil ; García-Prada, Oscar (2010) A Higgs bundle on a Hermitian symmetric space, II Geometriae Dedicata, 147 (1). pp. 187-190. ISSN 0046-5755

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/573441266n81n3...

Related URL: http://dx.doi.org/10.1007/s10711-009-9450-6


Let M : = Γ\G/K be the quotient of an irreducible Hermitian symmetric space G/K by a torsionfree cocompact lattice Γ ⊂ G. Let V be a complex irreducible representation of G. We give a Hodge decomposition of the cohomology of the Γ-module V in terms of the cohomologies of automorphic vector bundles on M associated to the Lie algebra cohomologies H∗ (p+,V).

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Hermitian Symmetric Space; Higgs Bundle; Flat Connection; Cohomology
ID Code:3645
Deposited On:18 Oct 2010 10:11
Last Modified:18 Oct 2010 10:11

Repository Staff Only: item control page